Volume 3; Issue 1

1

Remarks on singularities of finite codimension in complex dynamical systems

Année:
1969
Langue:
english
Fichier:
PDF, 390 KB
english, 1969
3

Gibbsian random fields. The general case

Année:
1969
Langue:
english
Fichier:
PDF, 498 KB
english, 1969
4

Characters of the unitary representations of Lie groups: Reduction theorems

Année:
1969
Langue:
english
Fichier:
PDF, 665 KB
english, 1969
5

Interference operators on integral functions of exponential type

Année:
1969
Langue:
english
Fichier:
PDF, 656 KB
english, 1969
6

On nonunitary representations of groups

Année:
1969
Langue:
english
Fichier:
PDF, 499 KB
english, 1969
7

Independence of free energy with respect to boundary conditions

Année:
1969
Langue:
english
Fichier:
PDF, 528 KB
english, 1969
8

Meromorphic property of the functions pλ

Année:
1969
Langue:
english
Fichier:
PDF, 140 KB
english, 1969
9

A theorem for semiadditive functionals

Année:
1969
Langue:
english
Fichier:
PDF, 174 KB
english, 1969
10

Angular localization of the spectrum of a multiplicative integral in a Hilbert space

Année:
1969
Langue:
english
Fichier:
PDF, 144 KB
english, 1969
11

On the theory of partially ordered Banach spaces

Année:
1969
Langue:
english
Fichier:
PDF, 98 KB
english, 1969
12

Some properties of strictly singular operators

Année:
1969
Langue:
english
Fichier:
PDF, 127 KB
english, 1969